# SDR CAL950450

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1130-1140
- Part time: 45,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - THE FLOORBOARD SUPPORTS, FLOORBEAM, AND ATTACHING WEB IN AFT GALLEY AREA AT STATION 1130-1140 WERE FOUND CORRODED.  THE CORRODED SECTIONS WERE REMOVED IAW ECRA 5310-01508.  REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5310-01508 AND SRM 51-30-2.  (M)
